Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3237-3245

Wavelet-type frames and wavelet-type bases

Department of Mathematics, Imam Hossein University, P.O. Box 16895-198, Tehran, Iran

Received 13 January 2005; Revised 17 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Shamooshaky, “Wavelet-type frames and wavelet-type bases,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 20, pp. 3237-3245, 2005. doi:10.1155/IJMMS.2005.3237